| Model Number |
6902316 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to ortho lot-specific information for 0.8% surgiscreen lot vss436, cells 2 and 3 are positive and homozygous for c(rh4) antigen, and cell 1 is negative for c(rh4) antigen.Therefore, it follows that: - the negative reactions obtained with cells 2 and 3 are not consistent with the expected reactivity of an anti-c(rh4) antibody.The customer confirmed that no biased results were reported to a physician.The customer confirmed that the patient was not harmed as a result of the reported event.As part of the investigation, retain testing was performed with 0.8% surgiscreen lot vss436 and all results were as expected.Batch record review was performed and no nonconformances or deviations related to the customer¿s events were identified.A review of the donors used to manufacture the product, demonstrated no trend or systematic failure.A review of the worldwide complaint database was performed through 29mar2023, and no trend by lot was identified.The assignable cause of the discrepant negative antibody screening results obtained by the customer could not be determined.In any case there was no evidence of any systematic failure of the ortho clinical diagnostics reagents to perform as intended.In mitigation of the discordant negative antibody screening result obtained by the customer, the device instructions for use of 0.8% surgiscreen red cell reagent state: ¿optimal reaction conditions vary across antibody specificities.No single test method will detect all antibodies.¿.
Event or Problem Description
Mxp2509360; (b)(4) the customer reported that, on (b)(6) 2023, they had tested a sample from a patient for antibody screening in the indirect antiglobulin test (iat) using 0.8% surgiscreen lot vss436 in manual method, and that they had obtained negative reactions with the 3 cells of the red cell reagent.The customer stated that they were expecting a positive reaction as this sample had come from a nearby hospital for confirmation testing, and that the hospital had obtained a positive antibody screening result.The customer reported that, on the same day, they retested the same sample for antibody screening and identification in tube method, and that they had obtained positive (1+ with liss and 2-3+ with peg) reactions.The customer stated that they were able to identify an anti-c(rh4) antibody.No further detail is available.